# SDR DALA2022050303108

- Difficulty date: May 1, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 27,465 hours, 3,556 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 ON DESCENT, AROUND FL 240 THERE WAS A STRONG ODOR OF MUSTY DIRTY SOCKS WITH A SLIGHT SMELL OF PLASTICS. CORRECTIVE ACTION: T/S. PERFORMED BSI OF HPC STAGE 1 AND STAGE 2. NO EVIDENCE OF OIL WETTING NOTED. C/W DECONTAMINATION OF ECS. FOUND BELLOWS RUPTURED AT TCV 522HH3 ON RT PACK. ALLOWING AMBIENT PACK BAY AIR TO BE VENTURIED INTO PACK AIR. R/R BELLOWS PER A330 AMM 21-53. VERIFIED NO CONTAMINATION IN MIX MANIFOLD. (8766760)
